# SDR SWIA200923160

- Difficulty date: November 21, 2009
- Submitted: November 27, 2009
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 17,651 hours, 13,670 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FORWARD FACE CRACKED ABOVE CARGO DOOR FITTING.  (C-CHECK)  REPAIRED PER REO.
